# SDR SWAA2014052128186

- Difficulty date: April 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 20,316 hours, 8,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLES FWD OF BS 727B, RBL 24.75 CRACKED AT THE OTBD FWD HOLE & AT THE INBD AFT HOLE.  REPAIRED SEAT TRACK IAW ER  & EA.
